# SDR CA091105002

- Difficulty date: November 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Piper PA-18-150
- Aircraft time: 7,082 hours
- Engine: Lyc O320A2B
- Propeller: Snsnch 74DM
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSP WHICH INCLUDED REMOVING THE FLOOR, THE AME NOTICED A SHINY SPOT ON THE RT AILERON CABLE WHERE IT PASSES A PULLY AND MEETS THE FUSELAGE. UPON FURTHER INVESTIGATION IT WAS EVIDENT THAT THE CABLE WAS FRAYED. THERE WERE SEVERAL BROKEN STRANDS OF WIRE. THE CABLE WAS REMOVED, AND NEW CABLES WERE ORDERED FOR INSTALLATION ON BOTH SIDES.
